# SDR 96UAL900772

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1825U
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Engine: Ge CF66D
- System (JASC): 4950 · APU Bleed Air System
- Part: Fan
- Condition: Damaged
- Location: Apu
- Component: 381027NP22
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN.  INBOUND CREW REPORTED OIL SMELL COMING FROM NR 1 OR NR 3 ENGINE.  ISOLATED TO NR 3 BLEED.  NO APU EXTERNAL LEAKS FOUND.  REMOVED APU GENERATOR COOLING AIR DUCTS AND FOUND TO BE SOAKED WITH OIL.  REPLACED APU COOLING FAN DUE TO LEAKING SEAL.
